# SDR HNAA2024040800316

- Difficulty date: March 15, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,124 hours, 37,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E028093 PAX DOOR LINER ATTACHMENT BRACKET AT FWD LOCK BOX IS CORRODED.  FABRICATED AND INSTALLED ATTACHMENT ANGLE BRACKET FOR THE PAX DOOR LINER AT FWD LOCK BOX IAW ERJ 145 SRM 51-20-03, 51-30-01, 51-40-02 AND ERJ 145 CPM 51-21-06 AND EO1-05-24-0225.
